# SDR MWEA010714

- Difficulty date: May 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,308 hours, 37,379 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MILWAUKEE WITH GEAR UP, GEAR DOWN OPEN LIGHT IS ON.  RETURNED TO MILWAUKEE.  NOTE: WITH GEARDOWN AND THREE GREEN, GEAR DOOR OPEN LIGHT WAS OFF, LANDED WITHOUT INCIDENT.
